# SDR GAIA00150

- Difficulty date: March 30, 2000
- Submitted: June 15, 2000
- Operation: Air carrier
- Aircraft: N6808
- Make and model: Boeing 727223
- Aircraft serial: 19483
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY C-CHECK AT TIMCO/OSC, FOUND BS 940, STRINGER 18L IS CRACKED FROM LOWER FORWARD HOLE.  REPAIRED IAW TIMCO REO S00101 AND S/B 727-53-118.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
